MathSciNet Relay Station
MathSciNet bibliographic data
MR751503 (85j:41055) 41A60
Brüning, Jochen On the asymptotic expansion of some integrals. Arch. Math. (Basel) 42 (1984), no. 3, 253–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement